# SDR ASAA2019110541240

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,294 hours, 9,941 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 100' AGL ON AUTOLAND APPROACH AIRCRAFT PITCHED UP SUDDENLY, APCH WARN DISPLAYED AND AUTOPILOT DISCONNECTED. WE EXECUTED A MISSED APPROACH. ON SECOND APPROACH, A HAND FLOWN HGS, AT APPROXIMATELY 100' APCH WARN DISPLAYED AND FLIGHT GUIDANCE CUE DISAPPEARED. AIII APPEARED NORMAL ON BOTH APPROACHES UNTIL APCH WARN APPEARED. COULD NOT DETERMINE IF ANOMALY ORIGINATED WITH AIRCRAFT OR GROUND EQUIPMENT. GROUNDED - YES. FFR LOGGED 22-11479 & 22-11474. COULD NOT DUPLICATE MALFUNCTION. OP CK NORMAL. REF B737-800 FIM 22-14 TASK 801 & 22-11 TASK 802. BITE GROUP 35, 38 & 49 NORMAL. HGS RTS NORMAL. REF SMM 34-36-00.
